# SDR 06FDEA0938

- Difficulty date: March 5, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Misdrilled
- Location: N/A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON ATTACHING L-ANGLE FOUND CREASE BEAM WEB AT BS 720F 16, WL 208, LBL 64 WITH MISDRILLED HOLE.  *S/D*  REMOVED AND REPLACED CREASE BEAM WEB AT BS 720F TO 740, LBL 64, WL 208 IAW SRM 51-30-02.
